Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Decaying Oscillatory Perturbations of Hamiltonian Systems in the Plane
 
 
Title: Decaying Oscillatory Perturbations of Hamiltonian Systems in the Plane
Author: Sultanov, O. A.
Appeared in: Journal of mathematical sciences
Paging: Volume 257 () nr. 5 pages 705-719
Year: 2021-08-30
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands